×

zbMATH — the first resource for mathematics

A characterization theorem on the rotation construction for triangular norms. (English) Zbl 1020.03021
Summary: The rotation construction for t-norms was introduced by the author in J. Appl. Non-Class. Log. 10, 83-92 (2000). In the present paper we characterize the widest class of operators with which the rotation construction results in left-continuous t-norms with involutive associated negations.

MSC:
03B52 Fuzzy logic; logic of vagueness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Birkhoff, Lattice Theory, Amer. Math Soc. Colloquium Publications, 3rd Edition, Amer. Math. Soc., Providence RI, 1973.
[2] Cignoli, R.; D’Ottaviano, I.M.L.; Mundici, D., Algebraic foundations of many-valued reasoning, (2000), Kluwer Dordrecht · Zbl 0937.06009
[3] Fuchs, L., Partially ordered algebraic systems, (1963), Pergamon Press Oxford-London-New York-Paris · Zbl 0137.02001
[4] Girard, J.Y., Linear logic, Theor. comput. sci., 50, 1-102, (1987) · Zbl 0625.03037
[5] Gottwald, S., A treatise on many valued logics, Studies in logic and computation, (2000), Research Studies Press Baldock, Hertfordshire, UK
[6] Hájek, P., Metamathematics of fuzzy logic, (1998), Kluwer Dordrecht · Zbl 0937.03030
[7] Jenei, S., Geometry of left-continuous t-norms with strong induced negations, Belg. J. oper. res. statist. comput. sci., 38, 5-16, (1998) · Zbl 1010.03520
[8] Jenei, S., Structure of left-continuous t-norms with strong induced negations. (I) rotation construction, J. appl. non-classical logics, 10, 83-92, (2000) · Zbl 1033.03512
[9] Jenei, S., A note on the ordinal sum theorem and its consequence for the construction of triangular norms, Fuzzy sets and systems, 126, 199-205, (2002) · Zbl 0996.03508
[10] S. Jenei, Structure of Girard monoids on [0,1], in: E.P. Klement, S.E. Rodabaugh (Eds.), Topological and Algebraic Structures in Fuzzy Sets, Kluwer Academic Publishers, Dordrecht, to appear. · Zbl 0993.68123
[11] Mostert, P.S.; Shields, A.L., On the structure of semigroups on a compact manifold with boundary, Ann. math., 65, 117-143, (1957) · Zbl 0096.01203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.